# SDR HEEA075639

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 4,631 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206375007103
- Part serial: 133ABC
- Condition: Will Not Test
- Location: Tot
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOT LIGHT WILL NOT TEST. REPLACED WITH SERVICEABLE PART.
